# SDR DALA2023092507851

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 24,134 hours, 9,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4530040) ON L/O, FOUND EMER LIGHTS AT SEAT 28 TO 32 INOP. REPLACED EMER BATTERY PACK AT CEILING SEAT 30. SYS TEST GOOD PER B737 AMM 33-55.
